Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theorem on covariant constant $\left( {1,\,1} \right)$-tensor fields


Author: C. D. Jeffries
Journal: Bull. Amer. Math. Soc. 76 (1970), 1030-1031
MSC (1970): Primary 5350, 5352; Secondary 1530, 1538
DOI: https://doi.org/10.1090/S0002-9904-1970-12545-9
MathSciNet review: 0287483
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. 1, Interscience, New York, 1963. MR 27 #2945. MR 152974
  • 2. K. Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507-558. MR 10, 679. MR 29911
  • 3. C. S. Houh, On a Riemann manifold M2n with an almost tangent structure, Canad. Math. Bull. 12 (1969), 759-769. MR 267479
  • 4. H. Wakakuwa and S. Hashimoto, Remark on almost tangent structure, Tensor 20 (1969), 270-272. MR 250221
  • 5. D. E. Blair and A. P. Stone, A note on the holonomy group of manifolds with certain structures, Proc. Amer. Math. Soc. 21 (1969), 73-76. MR 38 #5133. MR 236839

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5350, 5352, 1530, 1538

Retrieve articles in all journals with MSC (1970): 5350, 5352, 1530, 1538


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12545-9

American Mathematical Society